# SDR WX0A2022021173992

- Difficulty date: February 8, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N310NV
- Make and model: Airbus A319-112
- Aircraft serial: 2224
- Aircraft time: 45,568 hours, 25,503 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 852766
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DUE EMERGENCY LIGHT BATTERY CAP CHECK / REMOVE AND REPLACED 4 EMERGENCY LIGHT BATTERIES  10-WL, 11-WL, 12-WL, AND 13-WL REF AMM 33-51-38."
